Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Cure for constipation from 2 days - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2291 Questions
User :   hello
Doctor :   hello
Doctor :   I am Dr xxxi here
User :   i am 22 year old male, overall good health, have not been able to pass a bowel movement in almost two days but still able to pass gas
User :   I have slight pressure/minor pain on and off in the lower left abdomin
Doctor :   is this the firt time happening ?
User :   yes..i have been constipated once a couple years ago for a few days i think but took a laxative and it cleared up
User :   do not remember the pain/pressure though
Doctor :   you need to take some stool softeners
Doctor :   like DULCOLAX
Doctor :   they are available without prescription
User :   is the pain/pressure in the lower, left ab usually associated with hard stools or could it be something more serious
Doctor :   its because you are constipated
User :   i can feel it quite often..not BAD pain by any means though
Doctor :   yes its because of hard stools
User :   how so?
Doctor :   as it increases the abdominal pressure
User :   can constipation come on so sudden though?
Doctor :   yes
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor